MathSciNet Relay Station
MathSciNet bibliographic data
MR1667283 (99k:35097) 35K60 (35B25 35B40 58E50)
Bates, Peter W.; Dancer, E. Norman; Shi, Junping Multi-spike stationary solutions of the Cahn-Hilliard equation in higher-dimension and instability. Adv. Differential Equations 4 (1999), no. 1, 1–69.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement